MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PRECISION IE 4K C-MOUNT ARTHROSCOPE, AUTOCLAVABLE, 4MM X 30°, 140MM, SPEED-LOCK

STRYKER ENDOSCOPY-SAN JOSE PRECISION IE 4K C-MOUNT ARTHROSCOPE, AUTOCLAVABLE, 4MM X 30°, 140MM, SPEED-LOCK
Model Number 0502-444-070
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was a foggy image during the procedure.A replacement was used to complete the procedure.
 
Additional Manufacturer Narrative
Alleged failure: foggy.Probable root cause: laser welding seal failure.Distal/proximal window solder failure.Damage to optical train.Damage to needle.Damage to distal or proximal windows.Moisture intrusion.End of life wear-out.Environmental disturbance: endoscope colder than dew point.Environmental disturbance: fluid entrapment between the coupler and eyepiece.Junction (eyepiece only).Use error.The product was not returned for investigation therefore the reported failure mode was not confirmed.The failure mode will be monitored for future reoccurrence .Manufacture date is not known.Gtin:07613327405910.
 
Event or Problem Description
 
Event or Problem Description
Per additional information received, the fogging could be wiped off.The same device could be used to complete the procedure.The foggy camera head and scope may cause user inconvenience but did not result in any adverse consequences.Therefore making this event not reportable.
 
Additional Manufacturer Narrative
Alleged failure: foggy.Probable root cause: laser welding seal failure, distal/proximal window solder failure, damage to optical train, damage to needle, damage to distal or proximal windows, moisture intrusion, end of life wear-out, environmental disturbance: endoscope colder than dew point, environmental disturbance: fluid entrapment between the coupler and eyepiece junction (eyepiece only), use error.The product was not returned for investigation therefore the reported failure mode was not confirmed.The failure mode will be monitored for future reoccurrence .

Brand Name
PRECISION IE 4K C-MOUNT ARTHROSCOPE, AUTOCLAVABLE, 4MM X 30°, 140MM, SPEED-LOCK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9070710
Report Number0002936485-2019-00396
Device Sequence Number18918373
Product Code HRX
UDI-Device Identifier07613327405910
UDI-Public07613327405910
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183470
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0502-444-070
Device Catalogue Number0502444070
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer08/22/2019
08/22/2019
Initial Report FDA Received Date09/16/2019
Supplement Report FDA Received Date12/17/2019
03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1